# SDR 9706589867

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITIONING PACK FAILED DURING CLIMB CAUSING LOSS OF PRESSURIZATION.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AIR CYCLE MACHINE, FLOW CONTROL VALVE, AND PRESSURE REGULATOR, OPERATIONAL CHECK NORMAL.
